Biblioteca de la Universidad Complutense de Madrid

Polynomially continuous operators


Llavona, José G. y Gutiérrez, Joaquín M. (1997) Polynomially continuous operators. Israel Journal of Mathematics , 102 . 179-187 . ISSN 0021-2172

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial:


A mapping between Banach spaces is said to be polynomially continuous if its restriction to any bounded set is uniformly continuous for the weak polynomial topology. Every compact (linear) operator is polynomially continuous. We prove that every polynomially continuous operator is weakly compact.

Tipo de documento:Artículo
Palabras clave:Space
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16279

R. Alencar, R. M. Aron and S. Dineen, A reflexive space of holomorphic functions in infinitely many variables, Proceedings of the American Mathematical Society 90 (1984), 407–411.

R. M. Aron, Y. S. Choi and J. G. Llavona, Estimates by polynomials, Bulletin of the Australian Mathematical Society 52 (1995), 475–486.

R. M. Aron, M. Lacruz, R. A. Ryan and A. M. Tonge, The generalized Rademacher functions, Note di Matematica 12 (1992), 15–25.

R. M. Aron and J. B. Prolla, Polynomial approximation of differentiable functions on Banach spaces, Journal für die reine und angewandte Mathematik 313 (1980), 195–216.

T. K. Carne, B. Cole and T. W. Gamelin, A uniform algebra of analytic functions on a Banach space, Transactions of the American Mathematical Society 314 (1989), 639–659.

H. S. Collins, Completeness and compactness in linear topological spaces, Transactions of the American Mathematical Society 79 (1955), 256–280.

L. A. Harris, Bounds on the derivatives of holomorphic functions of vectors, in Colloque d'Analyse (L. Nachbin, ed.), Rio de Janeiro, 1972, pp. 145–163.

T. Jech, Set Theory, Monographs and Textbooks in Pure and Applied Mathematics 79, Academic Press, New York, 1978.

M. Lacruz, Four Aspects of Modern Analysis, Ph.D. Thesis, Kent State University, Kent, OH, 1991.

J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in L p -spaces and their applications, Studia Mathematica 29 (1968), 275–326.

J. Mujica, Complex Analysis in Banach Spaces, Math. Studies 120, North-Holland, Amsterdam, 1986.

R. A. Ryan, Holomorphic mappings on ℓ 1 , Transactions of the American Mathematical Society 302 (1987), 797–811.

Depositado:10 Sep 2012 08:04
Última Modificación:07 Feb 2014 09:26

Sólo personal del repositorio: página de control del artículo